| Catalog Number |
02.12.E0311FR |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
12/18/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
The patient has an instable knee due to laxity.At 3 months post primary the surgeon revised the 11mm insert with a 14mm insert and the surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 21 december 2023: lot 2116924: 30 items manufactured and released on 12-jan-2022.Expiration date: 2026-12-20.No anomalies found related to the problem.To date, 21 items of the same lot have been sold without any similar reported event in the period of review.